About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 317253, 10 pages
http://dx.doi.org/10.5402/2012/317253
Research Article

On 𝜙-Recurrent Para-Sasakian Manifold Admitting Quarter-Symmetric Metric Connection

Department of Mathematics, Kuvempu University, Shankaraghatta, Shimoga 577 451, India

Received 3 November 2011; Accepted 6 December 2011

Academic Editors: T. Friedrich, M. Korkmaz, O. Mokhov, and R. Vázquez-Lorenzo

Copyright © 2012 K. T. Pradeep Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. A. Hayden, “Subspaces of a space with torsion,” Proceedings London Mathematical Society, vol. 34, pp. 27–50, 1932. View at Google Scholar
  2. K. Yano, “On semi-symmetric metric connection,” Revue Roumaine de Mathematiques Pures et Appliquées, vol. 15, pp. 1579–1586, 1970. View at Google Scholar · View at Zentralblatt MATH
  3. S. Golab, “On semi-symmetric and quarter-symmetric linear connections,” The Tensor Society, vol. 29, no. 3, pp. 293–301, 1975. View at Google Scholar
  4. S. C. Rastogi, “On quarter-symmetric metric connection,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 31, no. 7, pp. 811–814, 1978. View at Google Scholar · View at Zentralblatt MATH
  5. S. C. Rastogi, “On quarter-symmetric metric connections,” The Tensor Society, vol. 44, no. 2, pp. 133–141, 1987. View at Google Scholar · View at Zentralblatt MATH
  6. R. S. Mishra and S. N. Pandey, “On quarter symmetric metric quarter-connections metric F-connections,” The Tensor Society, vol. 34, no. 1, pp. 1–7, 1980. View at Google Scholar
  7. K. Yano and T. Imai, “Quarter-symmetric metric connections and their curvature tensors,” The Tensor Society, vol. 38, pp. 13–18, 1982. View at Google Scholar · View at Zentralblatt MATH
  8. U. C. De and J. Sengupta, “Quater-symmetric metric connection on a Sasakian manifold,” Communications de la Faculte des Sciences de l'Universite d'Ankara, vol. 49, no. 1-2, pp. 7–13, 2000. View at Google Scholar
  9. A. K. Mondal and U. C. De, “Some properties of a quarter-symmetric metric connection on a Sasakian manifold,” Bulletin of Mathematical Analysis and Applications, vol. 1, no. 3, pp. 99–108, 2009. View at Google Scholar
  10. K. T. Pradeep Kumar, C. S. Bagewadi, and Venkatesha, “On projective ϕ-symmetric K-contact manifold admitting quarter-symmetric metric connection,” Differential Geometry Dynamical Systems, vol. 13, pp. 128–137, 2011. View at Google Scholar
  11. T. Takahashi, “Sasakian ϕ-symmetric spaces,” The Tohoku Mathematical Journal, vol. 29, no. 1, pp. 91–113, 1977. View at Publisher · View at Google Scholar
  12. U. C. De, A. A. Shaikh, and S. Biswas, “On ϕ-recurrent Sasakian manifolds,” Novi Sad Journal of Mathematics, vol. 33, no. 2, pp. 43–48, 2003. View at Google Scholar
  13. A. Friedmann and J. A. Schouten, “Uber die Geometrie der halbsymmetrischen Ubertragungen,” Mathematische Zeitschrift, vol. 21, no. 1, pp. 211–223, 1924. View at Publisher · View at Google Scholar
  14. T. Adati and K. Matsumoto, “On conformally recurrent and conformally symmetric P-Sasakian manifolds,” Thompson Rivers University Mathematics, vol. 13, no. 1, pp. 25–32, 1977. View at Google Scholar
  15. I. Sato, “On a structure similar to the almost contact structure,” The Tensor Society, vol. 30, no. 3, pp. 219–224, 1976. View at Google Scholar · View at Zentralblatt MATH
  16. K. Yano, “Concircular geometry. I. Concircular transformations,” Proceedings of the Imperial Academy of Tokyo, vol. 16, pp. 195–200, 1940. View at Google Scholar